# SDR UALA2012100405633

- Difficulty date: October 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 47,469 hours, 18,872 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Pin
- Part number: 700TS06Y12
- Condition: Damaged
- Location: Extiguishing Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'ENG FIRE EXTING-SQUIB' LIGHT OF 'AGENT 1' PUSHBUTTON SWITCH IS OFF DURING 'LOOP-SQUIB TEST'.  ENG 2 SQUIB LIGHT WON'T TEST.  ACCMP'D CHECK PER MEL.  PANEL IN A/C LOB.  PARTS: 565-9002  MR26123 - PANEL.  REPLACED PIN 2 OF 5WE2A, FOUND DAMAGED. OPS CKD OKAY.
